# SDR AU960523

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 6480291
- Condition: Failed
- Location: R Engine Cyl Sec
- Stage of operation: CL
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO5 PISTON DISINTEGRATED - RH CRANKCASE HALF CRACKED IN AREA BELOW PUSH ROD TUBES TO FRONT ENGINE MOUNT - CRACK LENGTH 76.2MM (3IN) - ENGINE WAS A CONTINENTAL REMANUFACTURED UNIT
